# SDR COMA0660227

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 30,133 hours, 28,730 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5300 - EN ROUTE JFK-BNA RECEIVED A CABIN DOOR AND LATCH CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO JFK.  FLIGHT LANDED WITHOUT INCIDENT.  PRESSURIZED AIRCRAFT, ALL INDICATIONS NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
